# SDR 96ZZZX5289

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2700X
- Make and model: Cessna 180H
- Aircraft serial: 18051500
- Engine: Cont O470R
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 107902010
- Condition: Spring Broken
- Location: Rt Magneto
- Part time: 125 hours
- Component: S6RN2510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IMPULSE COUPLING, SPRING BROKEN DUE TO CORROSION.
